# SDR SWAA095227

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 19,704 hours, 11,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT EEPLS COVER CRACKED BETWEEN ROW 12 TO ROW 16.  REMOVED AND REPLACED COVER PER MM.
